Skip To Main Content
Skip To Main Content

Article published in ‘JP Journal of Algebra, Number Theory and Applications’

An article titled "On a Class of Solvable Recurrences with Primes", co-authored by Dr. Mihai Caragiu, ONU professor of mathematics, Dr. Alexandru Zaharescu, professor of mathematics at the University of Illinois at Urbana-Champaign, and Dr. Mohammad Zaki, ONU assistant professor of mathematics, appeared in ‘JP Journal of Algebra, Number Theory and Applications’, Volume 26, Issue 2, Pages 197 – 208 (September 2012). In the paper the authors investigate a new class of “greatest prime factor sequences” in which every term is the greatest prime factor of the sum of all of the preceding terms, showing that they satisfy a fairly regular growth pattern.